# SDR DALA2023081806726

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 CRACK COUPLING LOCATED FR79 TO FR80 AT LEVEL STRINGER 26R AT AFT GALLE Y AREA. CORRECTIVE ACTION: REPLACED COUPLING LOCATED FR79 TO FR80 AT LEVEL STRINGER 26R AT AFT GALLEY AREA. (2922867)
